# SDR SWIA200311808

- Difficulty date: February 21, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 21,355 hours, 18,498 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning Light
- Condition: False Indication
- Location: 14th Stage Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF RED L 14TH STAGE DUCT MESSAGE.  MESSAGE WENT OUT WITH AFFECTED THRUST REDUCED TO IDLE.  INSPECTED 14TH STAGE LT NAC DUCT AND LOOP.  FOUND NO PROBLEMS.  CHECKED LOOP CONNECTORS WITH NO PROBLEMS.  LEAK CHECKED LT 14TH STAGE NAC DUCT, NO LEAKS.  OPERATED SYSTEM.  OPS CHECK GOOD.
